# SDR EISA99206

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 11331DGDME
- Condition: Loose
- Location: Galley Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE PACK FELL OFF OF DOOR.  REINSTALLED AND SECURED SLIDE PACK TO RIGHT FORWARD GALLEY DOOR IAW 25-62-00, PATE 201-204.  (M)
